EconPapers    
Economics at your fingertips  
 

"Rational" Expectations, the Optimal Monetary Instrument, and the Optimal Money Supply Rule

Thomas Sargent and Neil Wallace ()

Journal of Political Economy, 1975, vol. 83, issue 2, 241-54

Date: 1975
References: Add references at CitEc
Citations: View citations in EconPapers (788)

Downloads: (external link)
http://dx.doi.org/10.1086/260321 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:83:y:1975:i:2:p:241-54

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-22
Handle: RePEc:ucp:jpolec:v:83:y:1975:i:2:p:241-54